# SDR MZZA97271

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6518636172
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844120/844180 - S-CHECK FOUND CORROSION ON FORWARD FACE OF WEB STIFFENER AT STA 900 RT WHEELWELL KEEL BEAM.  CORRODED AREA IS 17.5 INCHES FROM BOTTOM END OF STIFFENER.  REPAIR CARRIED OUT PER ECRA 5310-03613.  (X)
